My doctor put me on enablex 7.5 mg daily and I am concerned about gaining weight. I already take 150 mg of tranzodone and I think that has put a few pounds on me and I don't want to put on anymore weight but this urinary incontinence is a terrible problem. I would like to have surgery to correct it but I don't have enough time to take off from work. Do you think I will put more weight on by taking enablex?
I am so sorry for your situation. My sister suffers from the same UC, so my comment is based on what I have seen her experience and what she has told me. The meds she has taken to help with UC has caused water retention, sometimes to the point of pitting edema (swelling) in lower legs. The surgery you are speaking of for this condition can be very helpful. It can also be short term. Things such as a fall or sudden jerk of body can undo the "tacking up" of bladder. This happened to my sister when she was carrying in groceries and stepped in a hole with one foot that she did not see. It was quite a jolt as she was loaded down with bags, did not see it coming, and fell with her whole body weight. After surgery and b4 fall, her "accidents" were less, but not gone. After her fall, she was back at square one. I just wanted you to know the experience of one person that I know extremely well.
I wish you the best of luck. Be well as can be...
- Enablex Information for Consumers
- Enablex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enablex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2012 • 1 answer
Posted 26 Jun 2012 • 2 answers
Posted 6 Jan 2014 • 1 answer
Posted 24 Aug 2016 • 0 answers
Posted 20 Jan 2017 • 0 answers